Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Be Patient
    avatar
    lckyedd posted:
    Be PATIENT/CALM-FIND A DR. WHO KNOWS WHAT THE HELL IS GOING ON/FAMILIAR w/all. My PROBLEM-DR. is an idiot. ED
    Was this Helpful?
    2 of 2 found this helpful
    Reply
     
    avatar
    dancer86442 responded:
    Hi Ed,

    I call it the DR/med merrygoround for a reason. 40 yrs & I am still riding that merrygoround. You would think, w/in the past 30-40 yrs, that I would have come across Lots of Good Drs. Especially, w/ moving & Insurance Changes necessitating another Opinion. I've changed Neuros, in this town, three times. G.P's, 4 times & fixing to try again. Pulmonary Doc has to go, too.

    Thank Goodness for Others' who have 'been there, done that.' It Helps Knowing We Aren't Alone!

    Love Candi
     
    avatar
    hawiian_girl_73 replied to dancer86442's response:
    I agree with Ccandi.

    I have been on more than 10 meds and still they are changing them when I get in there on the 20th. This is my 3rd neuro in th e same city otherones were complete jerks, GPs 2 times only becuase the first one quit,

    thta was PHX now I live on Ohau and I have another Neuro and GP there. so that makes more changes.

    you will get through it or at least used to it at some point.

    I had to,

    Mahola

    Nancy
     
    avatar
    Lauralea40 replied to hawiian_girl_73's response:
    You had said that Vimpat caused hair loss for you and your doctor told you to take biotin and magnesuim. Did that work for you. Did you hair get back into good shape or is it still falling out? I am so upset because my hair has turned terrible and is so thin and frizzy. email me at lauragallaugher@letu.edu


    Helpful Tips

    Want to read "discussions" only?
    Well that's easy too, on the left hand side you see many links one of them is "discussions", click on it and you'll only see the ... More
    Was this Helpful?
    19 of 29 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Epilepsy Center